On locally compact topological groups of power of continuum
Fundamenta Mathematicae, Tome 44 (1957) no. 2, pp. 156-158
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_44_2_156_158,
author = {Andrzej Hulanicki},
title = {On locally compact topological groups of power of continuum},
journal = {Fundamenta Mathematicae},
pages = {156--158},
year = {1957},
volume = {44},
number = {2},
doi = {10.4064/fm-44-2-156-158},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-44-2-156-158/}
}
TY - JOUR AU - Andrzej Hulanicki TI - On locally compact topological groups of power of continuum JO - Fundamenta Mathematicae PY - 1957 SP - 156 EP - 158 VL - 44 IS - 2 UR - http://geodesic.mathdoc.fr/articles/10.4064/fm-44-2-156-158/ DO - 10.4064/fm-44-2-156-158 LA - en ID - 10_4064_fm_44_2_156_158 ER -
Andrzej Hulanicki. On locally compact topological groups of power of continuum. Fundamenta Mathematicae, Tome 44 (1957) no. 2, pp. 156-158. doi: 10.4064/fm-44-2-156-158
Cité par Sources :